# SDR SWAA2024030547302

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 458-479
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY LH FLOOR-TO-SIDEWALL SUPPORT AT WL 156; LBL 24; BS 458; AND BS 466 TO 479<[01] REMOVED AND REPLACED LH FLOOR TO SIDEWALL SUPPORT AT LBL24;WL156 FROM BS396 TO BS500D;IAW SRM 51-40-02.;[02] VERIFIED COMPLETE STEP 5; MEASUREMENTS TABLE OK; CARD COMPLETE.
